Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 1, Pages 20–33 (Mi tmf724)  

An Ablowitz–Ladik system with a discrete potential: I. Extended resolvent

A. K. Pogrebkova, M. C. Pratib

a Steklov Mathematical Institute, Russian Academy of Sciences
b Scuola Normale Superiore in Pisa

Abstract: An Ablowitz–Ladik linear system with the potential taking the values 0 or 1 is considered. The extended resolvent of this system is constructed, and the singularities of this operator are analyzed in detail.

DOI: https://doi.org/10.4213/tmf724

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:1, 407–419

Bibliographic databases:

Received: 23.11.1998

Citation: A. K. Pogrebkov, M. C. Prati, “An Ablowitz–Ladik system with a discrete potential: I. Extended resolvent”, TMF, 119:1 (1999), 20–33; Theoret. and Math. Phys., 119:1 (1999), 407–419

Citation in format AMSBIB
\Bibitem{PogPra99}
\by A.~K.~Pogrebkov, M.~C.~Prati
\paper An Ablowitz--Ladik system with a discrete potential: I.~Extended resolvent
\jour TMF
\yr 1999
\vol 119
\issue 1
\pages 20--33
\mathnet{http://mi.mathnet.ru/tmf724}
\crossref{https://doi.org/10.4213/tmf724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702816}
\zmath{https://zbmath.org/?q=an:0960.37035}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 1
\pages 407--419
\crossref{https://doi.org/10.1007/BF02557339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081250900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf724
  • https://doi.org/10.4213/tmf724
  • http://mi.mathnet.ru/eng/tmf/v119/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:290
    Full text:155
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021